Alert archive / Texas / Frost Advisories in 2021
Frost Advisory 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this frost advisory at Apr 20, 2021, 12:52 AM CDT for 25 counties in Texas. It took effect at Apr 21, 2021, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2021, 12:52 AM CDT (05:52 UTC)
- In effect from
- Apr 21, 2021, 3:00 AM CDT
- Expired
- Apr 21, 2021, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
All 25 counties
Bosque County, TX, Comanche County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Ellis County, TX, Erath County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Navarro County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 38 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
523 WWUS74 KFWD 200552 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1252 AM CDT Tue Apr 20 2021 TXZ091-092-100>102-115>117-129-201400- /O.UPG.KFWD.FZ.A.0001.210421T0800Z-210421T1400Z/ /O.NEW.KFWD.FZ.W.0001.210421T0800Z-210421T1400Z/ Montague-Cooke-Young-Jack-Wise-Stephens-Palo Pinto-Parker- Eastland- Including the cities of Bowie, Nocona, Gainesville, Graham, Olney, Jacksboro, Decatur, Bridgeport, Breckenridge, Mineral Wells, Weatherford, Briar, Cisco, Eastland, Ranger, and Gorman 1252 AM CDT Tue Apr 20 2021 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Montague, Cooke, Young, Jack, Wise, Stephens, Palo Pinto, Parker and Eastland Counties. * WHEN...From 3 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will damage or kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means temperatures at or below freezing are expected. These conditions could kill crops and other sensitive vegetation. Automatic sprinkler systems should also be turned off to avoid creating ice patches on nearby roads, driveways, and sidewalks. && $$ TXZ093-094-103-104-201400- /O.NEW.KFWD.FZ.W.0001.210421T0800Z-210421T1400Z/ Grayson-Fannin-Denton-Collin- Including the cities of Sherman, Denison, Bonham, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, and Frisco 1252 AM CDT Tue Apr 20 2021 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Grayson, Fannin, Denton and Collin Counties. * WHEN...From 3 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will damage or kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means temperatures at or below freezing are expected. These conditions could kill crops and other sensitive vegetation. Automatic sprinkler systems should also be turned off to avoid creating ice patches on nearby roads, driveways, and sidewalks. && $$ TXZ095-105>107-118>123-130>135-141>146-156-157-159-201400- /O.NEW.KFWD.FR.Y.0001.210421T0800Z-210421T1400Z/ Lamar-Hunt-Delta-Hopkins-Tarrant-Dallas-Rockwall-Kaufman- Van Zandt-Rains-Erath-Hood-Somervell-Johnson-Ellis-Henderson- Comanche-Mills-Hamilton-Bosque-Hill-Navarro-Lampasas-Coryell- McLennan- Including the cities of Paris, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, Copperas Cove, Gatesville, and Waco 1252 AM CDT Tue Apr 20 2021 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Areas near and north of a Lampasas to Waco to Athens line. * WHEN...From 3 AM to 9 AM CDT Wednesday. * IMPACTS...Frost could damage or kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants and other sensitive vegetation from the cold. && $$
4 follow-up statements
345 WWUS74 KFWD 201623 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1123 AM CDT Tue Apr 20 2021 TXZ091>094-100>104-115>117-129-210030- /O.CON.KFWD.FZ.W.0001.210421T0800Z-210421T1400Z/ Montague-Cooke-Grayson-Fannin-Young-Jack-Wise-Denton-Collin- Stephens-Palo Pinto-Parker-Eastland- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Cisco, Eastland, Ranger, and Gorman 1123 AM CDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of north central Texas. * WHEN...From 3 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will damage or kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means that the season's first episode of sub- freezing temperatures are likely to occur. These conditions will kill sensitive plants, and residents are advised to protect tender vegetation. Automatic sprinkler systems should also be turned off to avoid creating ice patches on nearby roads, driveways, and sidewalks. && $$ TXZ095-105>107-118>123-130>135-141>146-156-157-159-210030- /O.CON.KFWD.FR.Y.0001.210421T0800Z-210421T1400Z/ Lamar-Hunt-Delta-Hopkins-Tarrant-Dallas-Rockwall-Kaufman- Van Zandt-Rains-Erath-Hood-Somervell-Johnson-Ellis-Henderson- Comanche-Mills-Hamilton-Bosque-Hill-Navarro-Lampasas-Coryell- McLennan- Including the cities of Paris, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, Copperas Cove, Gatesville, and Waco 1123 AM CDT Tue Apr 20 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Areas near and north of a Lampasas to Waco to Athens line. * WHEN...From 3 AM to 9 AM CDT Wednesday. * IMPACTS...Frost could damage or kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants and other sensitive vegetation from the cold. && $$
725 WWUS74 KFWD 201644 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1144 AM CDT Tue Apr 20 2021 TXZ095-105>107-123-210800- /O.UPG.KFWD.FR.Y.0001.210421T0800Z-210421T1400Z/ /O.EXA.KFWD.FZ.W.0001.210421T0800Z-210421T1400Z/ Lamar-Hunt-Delta-Hopkins-Rains- Including the cities of Paris, Greenville, Commerce, Cooper, Sulphur Springs, Emory, East Tawakoni, and Point 1144 AM CDT Tue Apr 20 2021 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Lamar, Hunt, Delta, Hopkins and Rains Counties. * WHEN...From 3 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freezing temperatures could damage or kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means that an unusually late freeze is expected. These conditions will kill sensitive plants, and residents are advised to protect tender vegetation. Automatic sprinkler systems should also be turned off to avoid creating ice patches on nearby roads, driveways, and sidewalks. && $$ TXZ091>094-100>104-115>117-129-210800- /O.CON.KFWD.FZ.W.0001.210421T0800Z-210421T1400Z/ Montague-Cooke-Grayson-Fannin-Young-Jack-Wise-Denton-Collin- Stephens-Palo Pinto-Parker-Eastland- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Cisco, Eastland, Ranger, and Gorman 1144 AM CDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of north central Texas. * WHEN...From 3 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will damage or kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means that an unusually late freeze is expected. These conditions will kill sensitive plants, and residents are advised to protect tender vegetation. Automatic sprinkler systems should also be turned off to avoid creating ice patches on nearby roads, driveways, and sidewalks. && $$ TXZ118>122-130>135-141>146-156-157-159-210800- /O.CON.KFWD.FR.Y.0001.210421T0800Z-210421T1400Z/ Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Lampasas-Coryell-McLennan- Including the cities of Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, Copperas Cove, Gatesville, and Waco 1144 AM CDT Tue Apr 20 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Areas near and north of a Lampasas to Waco to Athens line. * WHEN...From 3 AM to 9 AM CDT Wednesday. * IMPACTS...Frost could damage or kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants and other sensitive vegetation from the cold. && $$
134 WWUS74 KFWD 210726 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 226 AM CDT Wed Apr 21 2021 TXZ091>095-100>107-115>117-123-129-211400- /O.CON.KFWD.FZ.W.0001.210421T0800Z-210421T1400Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Rains-Eastland- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, and Gorman 226 AM CDT Wed Apr 21 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Locations mainly north of Interstate 20. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Frost and freeze conditions will damage or kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means that an unusually late freeze is expected. These conditions will kill sensitive plants, and residents are advised to protect tender vegetation. Automatic sprinkler systems should also be turned off to avoid creating ice patches on nearby roads, driveways, and sidewalks. && $$ TXZ118>122-130>135-141>146-156-157-159-211400- /O.CON.KFWD.FR.Y.0001.210421T0800Z-210421T1400Z/ Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Lampasas-Coryell-McLennan- Including the cities of Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, Copperas Cove, Gatesville, and Waco 226 AM CDT Wed Apr 21 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Areas near and north of a Lampasas to Waco to Athens line. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Frost could damage or kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants and other sensitive vegetation from the cold. && $$
694 WWUS74 KFWD 211351 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 851 AM CDT Wed Apr 21 2021 TXZ091>095-100>107-115>117-123-129-211500- /O.EXP.KFWD.FZ.W.0001.000000T0000Z-210421T1400Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Rains-Eastland- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, and Gorman 851 AM CDT Wed Apr 21 2021 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures are warming and the Freeze Warning will be allowed to expire at 9 AM this morning. $$ TXZ118>122-130>135-141>146-156-157-159-211500- /O.EXP.KFWD.FR.Y.0001.000000T0000Z-210421T1400Z/ Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Lampasas-Coryell-McLennan- Including the cities of Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, Copperas Cove, Gatesville, and Waco 851 AM CDT Wed Apr 21 2021 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures are warming and the Frost Advisory will be allowed to expire at 9 AM this morning. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this frost advisory went out at Apr 20, 12:52 AM CDT, 0 minutes earlier.
Area forecast discussion, Apr 20, 12:52 AM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1252 AM CDT Tue Apr 20 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Tuesday Night/ The main focus through the short term is the arrival of an anomalously strong cold front today and the resultant frost/freeze conditions that will follow. With this forecast issuance, a Freeze Warning and a Frost Advisory have been posted for roughly the northern 3/4ths of the CWA effective early Wednesday morning. Recent objective analysis depicts a prefrontal trough positioned just ahead of the main cold front which is plowing southward through the Texas Panhandle and western Oklahoma as of midnight. This will mean an initial lighter westerly wind shift followed by a sharper northwest wind shift as the true frontal zone arrives. At this time, ETA for our northwestern CWA is right around sunrise, and it will take until about 3-4pm to clear the entire area to the southeast. Wind speeds should largely remain below Wind Advisory levels, but expect a few northwesterly gusts to around 30-35 mph before post-frontal winds lessen later this evening. Due to meager pre-frontal moisture content, no rain will occur with this frontal passage, but some cloud cover is expected in parts of North Texas through the afternoon. Strong cold advection should hold highs in the upper 50s and 60s, and some areas will experience their high temperature in the morning with readings falling slightly during the day. Overnight, a surface high will become nested across North Texas and Oklahoma, leading to a rapid decline in surface wind speeds. Clearing skies, light winds, and dry post-frontal dewpoints in the 20s should allow temperatures to fall quickly, and some readings at or below freezing seem fairly likely northwest of a Cisco to Denton to Bonham line by Wednesday morning. To the south, we'll carry a Frost Advisory with temperatures largely expected to remain in the mid 30s, but certainly cannot rule out instances of temperatures dipping to the freezing mark within the Frost Advisory. Central Texas will likely stay a few degrees warmer in the upper 30s to near 40 thanks to a more persistent north wind around 10 mph which should allow for some boundary layer mixing. Those located within either the Freeze Warning or Frost Advisory are encouraged to protect sensitive plants which could be damaged in the unusually cold temperatures. This front and its resultant temperatures are rather exceptional for this time of year. Record low temperatures are forecast at both DFW and Waco which presently have April 21st record lows of 39 and 43, respectively. DFW's latest freeze on record is April 13th and Waco's is April 15th. While neither site will probably be able to dip all the way to 32, it is impressive that this cold of an airmass will affect the region as much as a week after record last freeze dates. -Stalley && .LONG TERM... /Issued 232 PM CDT Mon Apr 19 2021/ /Wednesday onward/ Broad cyclonic flow aloft continues across much of the CONUS today, and will set the stage for much below normal temperatures through the middle of the week. Morning surface analysis revealed a 1002 mb low over Lake Superior with a cold front extending southwest along a line from Milwaukee to Kansas City to Great Bend, then extending northwest towards a 1011 mb surface low centered near Preston, Idaho. Ahead of this cold front, the southern and eastern portions of the CONUS are ensconced within a continental polar air mass, with continental Arctic air to the north of the front. As of 12Z this morning, the freezing line extended as far south as the I-80 corridor across Nebraska and Iowa, with strong cold air advection underway behind the cold front. This cold front is forecast to arrive in North Texas on Tuesday morning (see short-term discussion), with much cooler air overspreading the region following FROPA. Morning lows on Wednesday will drop into the 30s across much of the FWD CWA, with a light freeze forecast for areas north and west of the Dallas/Fort Worth Metropolitan Area. Given the very late nature of these expected freezing temperatures, a Freeze Watch is in effect for these locations, and it is probable that this will be upgraded to a warning within the next 24 hours. To the south of this area, patchy frost, which can be just as dangerous to sensitive vegetation as below freezing temperatures, is expected. Frost appears likely as far south as an Athens to Waco to Goldthwaite line. A Frost Advisory will likely be needed for these locations, but we will wait until it is a little closer to the event to issue any headlines, and in the meantime, further refine the areas and specific impacts. Southerly flow should return by Thursday as the surface high pressure moves off to the east and an upper-level trough digs into the West Coast. This upper-level trough will approach our region by Friday, leading to lee cyclogenesis, and in return acting to strengthen low-level warm air/moisture advection, setting the stage for a potential severe weather episode. SPC has drawn much of the FWD CWA within a 15% risk area for severe weather given that instability looks to build within the warm sector, with strong upper-level wind shear forecast as well. There remain some differences between models (in terms of both individual models, and run-to-run consistency). For this reason, have opted to indicate Likely PoPs during the day Friday as well as Friday night, though this will likely need to be refined as the event approaches. Heading into next weekend, upper-level ridging will build across the south-central CONUS. There is a wide spread in individual models with regards to how much we will warm in response to this ridging, but near to above normal temperatures appear probable, along with dry conditions. Godwin && .AVIATION... /NEW/ /06z TAFs/ A strong cold front will move through the TAF sites later this morning resulting in a sharp northerly wind shift. Have sped up frontal timing by a couple hours from previous forecasts based on new high-res guidance and current trends, which places it in DFW around 14-15z and Waco closer to 17z. While VFR conditions should prevail, some post-frontal cigs around 3-5 kft are possible mainly in North Texas from midday through the afternoon before clearing out this evening. Sustained north winds around 15-20 kts and gusts as high as 30 kts are possible behind the front, but they'll drop to around 10 kts or less later this evening and overnight. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 51 60 37 64 47 / 0 5 0 0 5 Waco 48 70 36 64 47 / 5 0 0 0 5 Paris 47 59 33 62 44 / 0 10 0 0 10 Denton 47 56 32 62 42 / 0 5 0 0 10 McKinney 47 59 33 62 44 / 0 5 0 0 5 Dallas 53 61 39 64 49 / 0 5 0 0 5 Terrell 47 62 33 62 44 / 0 5 0 0 5 Corsicana 49 69 37 64 45 / 0 5 0 0 5 Temple 47 73 38 65 46 / 10 0 0 0 5 Mineral Wells 45 57 32 62 43 / 0 5 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... Frost Advisory from 3 AM to 9 AM CDT Wednesday for TXZ095- 105>107-118>123-130>135-141>146-156-157-159. Freeze Warning from 3 AM to 9 AM CDT Wednesday for TXZ091>094- 100>104-115>117-129. &&
Hazardous weather outlook, Apr 19, 6:50 PM CDT, 6 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 650 PM CDT Mon Apr 19 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 650 PM CDT Mon Apr 19 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A frosty morning is expected Wednesday as temperatures throughout North and portions of Central Texas dip into mid to upper 30s. Sub- freezing temperatures are possible for areas northwest of the DFW Metroplex early Wednesday morning. Thunderstorm chances return across portions of North and Central Texas Thursday night through Friday night. Some severe weather will be possible, but large uncertainty exists with regards to timing and expected impacts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 12:52 AM CDT | Freeze Warning | FWD | Collin, Cooke, Delta, Denton, Eastland, Fannin and 12 more | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.